# SDR 98ZZZX3244

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1753V
- Make and model: Cessna 172M
- Aircraft serial: 17263738
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Malfunctioned
- Location: Cockpit
- Component: Pacificscien
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS BELT WAS INSTALLED IN BACK SEAT OF AIRCRAFT.  A 200 PLUS POUND PERSON PUT ON SEAT BELT, AND WHILE MOVING AROUND, BELT WOULD LOOSEN UP NUMEROUS TIMES.  NO CURLING EFFECT ON BELT.  P/N LL01-AL24AB40AA-001.
